MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-70/I16-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information.Pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware of a patient with an enlarged aaa (sac growth-6.9cm) from a routine follow up ct scan.It was also noted that there is evident of a type 3a and possible type 3b endoleak.The physician is planning to treat the patient with a aui device.No date for the re-intervention have been set or confirmed.Patient is currently in stable condition and will be monitored.
 
Additional Manufacturer Narrative
Due to the lack of medical records,clinical was unable to confirm the reported type 3a, 3b endoleak and sac growth.Thus the most likely cause of the loss and seal and compromised stent graft integrity as well as the final patient disposition could not be determined the patient was reported to be in favorable condition under surveillance.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not be returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key7521051
Report Number2031527-2018-00461
Device Sequence Number13809230
Product Code MIH
UDI-Device Identifier00818009010117
UDI-Public(01)00818009010117(17)171027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2017
Device Model NumberBA28-70/I16-30
Device Catalogue NumberF00753
Device Lot Number1265923013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT, LOT 1252614010; LIMB STENT GRAFT, LOT 1339099014; VELA SUPRARENAL, LOT 1252063020; LIMB STENT GRAFT, LOT 1252614010; LIMB STENT GRAFT, LOT 1339099014; VELA SUPRARENAL, LOT 1252063020
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR